Jump to content

Antibiotics Caused Incontinence


Recommended Posts

This is more for my own peace of mind then anything else.

 

Around Easter Bijou was attacked in a dog park and got some staples and stitches and a mass amout of antibiotics. For the first 3 or 4 days while she was on them she would "leak"..a lot..:lol

 

Now Ellie is on Fluconazole and Panacur since Tuesday and yesterday she started "leaking" and I ain't talking a drop or two. Nothing like waking up in the middle of the night with a big ole wet area on the bed.

 

Do I just have defective greyts or has others out there had the same issue? And how long should wait before I make frantic calls to the vet?

 

Greg

 

 

newsig1127ab_zps4af4600d.jpg
Isis, Always in my Heart Bijou, My Sweetest Angel

Link to comment
Share on other sites

We've used antibiotics a lot of times on all 5 of our hounds, and I'm pretty sure we used fluconazole at least once in the past ( for diarrhea?) but we have never noticed any leaking in any of them. I don't know what to tell you. Maybe my dogs are the weird ones...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...